Does The Viagra Have A Negative Effect When Taken With Hyzar 50 Mg For High Blood Pressure?

I have been on this medication for about 3.5 years. I am approaching 60. I am an active healthy man. I walk 3-4 km every other day. I do need to use viagra from time to time..

4 thoughts to “Does The Viagra Have A Negative Effect When Taken With Hyzar 50 Mg For High Blood Pressure?”

  1. This is definitely a risk, no matter what auto-checkers or other posters say.
    Hyzaar=losartan and hydrochlorothiazide
    lowers blood pressure.
    Viagra can lower blood pressure by re-routing blood flow.
    Just because some some references do not specifically list an interaction does NOT mean there is no risk.
    Check with your doctor and monitor blood pressure daily to be sure your numbers are ok.
    If you are stable in BP readings, otherwise healthy and active, and your cardiologist ok’s it, then you should be able to tolerate viagra or better, levitra.
    Check with your cardiologist.
    Hope this helps.

  2. I just checked Hyzaar and viagra for interactions and there were no drug-drug interactions. Only drug-food interactions, and that was that you should not drink grapefruit juice while on either drug.
    (I will preface this by saying that if you have some cardiovascular disease, you probably shouldn’t take Viagra for other reasons! See your Dr.)
    About whether you can use it with hypertension (and assuming no other cardiovascular problems)…. Viagra is actually FDA approved to treat pulmonary hypertension!
    Also, the unfortunate people who overdose on Viagra usually experience dangerously LOW blood pressure. Now, don’t get me wrong and start taking Viagra for your hypertension, but know that Viagra should not have a negative effect on your hypertension. If anything, you may want to monitor yourself and make sure you don’t experience too low of a blood pressure.
    *note: This advice is only applicable assuming that your primary care provider has determined it is safe for you to have intercourse, and take Viagra. So unless that applies to you, please see your doctor first. Don’t just order it off the internet and assume it’s ok!

  3. using viagra is usually not recommended for anyone with heart issues (high blood pressure included) viagra increases blood flow and it could cause your b/p to go up – the best person to ask would be your md. If he/she seems it fit to prescribe you both then it is your call. If you notice after taking viagra that you get a red flushed face/headache then i would cease use of it.

Leave a Reply